Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

When is Jones' Space Normal?

William G. Fleissner
Proceedings of the American Mathematical Society
Vol. 50, No. 1 (Jul., 1975), pp. 375-378
DOI: 10.2307/2040570
Stable URL: http://www.jstor.org/stable/2040570
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
When is Jones' Space Normal?
Preview not available

Abstract

In the search for nonmetrizable normal Moore spaces, Jones proposed the space discussed in this paper. He was unable to determine if it was normal. We show that the normality of this space depends on set theoretic principles more recent than $2^{\aleph_0} < 2^{\aleph_1}$, which he used to show that separable normal Moore spaces are metrizable.

Page Thumbnails

  • Thumbnail: Page 
375
    375
  • Thumbnail: Page 
376
    376
  • Thumbnail: Page 
377
    377
  • Thumbnail: Page 
378
    378